# SDR 2004F00258

- Difficulty date: December 6, 2002
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N90PB
- Make and model: Beech 200BEECH
- Aircraft serial: BB125
- Engine: Pwa PT6A41
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 3244755222118
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, WOULD NOT DEVELOP POWER, THE ENGINE WAS SHUTDOWN AND SECURED PER PUBLISHED EMERGENCY PROCEDURE.  THE AIRCRAFT LANDED AT ANCHORAGE INTERNATIONAL AIRPORT WITHOUT FURTHER INCIDENT.  THE CAUSE OF THE POWER LOSS WAS DETERMINED TO BE POSSIBLE FCU INTERNAL MALFUNCTION.  THE FCU WAS REPLACED WITH '0' TSO UNIT.  AS A FURTHER PRECAUTION THE HIGH PRESSURE PUMP WAS ALSO REPLACED WITH '0' TSO COMPONENT.  THE AIRCRAFT WAS GROUND RUN AND ENGINE TRIM ADJUSTED.  NO FURTHER ENGINE OPERATIONAL PROBLEMS WRE ENCOUNTERED, ENGINE RUN-UP CHECKS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
